I understand your concern regarding your symptoms. While hormone changes may be be a factor in these symptoms, this could also be due to medication side effect as well as underlying medical issues. It is important that regular follow-up with your attending physician is done and discuss these symptoms for proper management. While this could be frustrating at times, hang on and stay positive always.Take care and best regards.
I have been mentioning it to my physicians all of them actually and as I said in my post none of them want to do anything about it. My meds listed was recent to my post about a month before my last post, but for the years since the surgery till I made the post all I had was my levothyroxine... since the last post I saw my endocrine doctor and he said my TSH was ok but my T4 was still out of normal so he said that he was just going to leave my medication where it was. When I asked him if there was anything he could or would do for my symptoms and he said that his job is to just regulate my levothyroxine to where he thinks it should be and that's it. and that's what I should expect from a specialist??? what's to be gained from a so-called specialist like this instead of my general physician?
I am right here with you. I am going through the same thing. I am working with a general doctor who is doing all he can but admits he has to consult with other specialists because endo is not his area. When I do go to an endo they see that I am on a suppression dose of levo for cancer (which I was cleared for in August) and they are done with me when my TSH is where they want it. Generals want to mask the symptoms (Cymbalta eg.) or find another causes for sysmptoms. Currently I'm being referred to a specialist for RA even though my symptoms don't fit. They are grasping at straws. I keep complaining of muscle/joint issues which seem to be common on these thyroid forums but my endos are dumb-founded by my symptoms. I have vowed to search for a doctor that is willing to help and I encourage you to do the same. There are success stories out there and there's no reason we can't be one of them someday. You are not alone - keep educating yourself and fighting for your health. Good luck.
I had same surgery and problems. Found that the 'cancer' was two of my parathyroids had grown into half my thyroid. PT should be the size of rice and are free floating by a thin strand blood supply (thinner than human hair) and can be easily damaged or 'killed'. I had a third removed during surgery as it was the size a pea. Doc couldn't find the fourth (they free float) but more likely the blood supply was cut off. My blood calcium went from 170 to 3 I'm 5 days. Of course I ended up in emergency with major muscle spasms. We cannot live without them! After 5 days I was released at a '5-6' but it should be between 10-14. The problems before surgery were my kidneys (failed suddenly) foot pain like walking on stone bruises. I thot it was neuropathy but was diagnosed with 'planters faciitis'. I took naproxen sodium 600 mg per day for 20 years. That combined with PT (high blood calcium) was destroying my kidneys. After much study on this "sudden and inexplicable' renal failure...what!? One month of dialysis and two years of light to skin sensitivity and uncontrollable itching (puritis). Now I have to take Calcitriol (Rocatrol) .50 mcg twice a day. My blood calcium is now around 9.8 and kidneys (creatinine) level should be 1.0 to 1.5 and GFR 60 or above. All is well. Off HBP meds, cyclobenziprine, naproxen (kidney killers) and gabapentin (neurontin) and Lyrica (all memory killers) made me crazy and depressed. I finally found a doc who would listen (DO) and after a year my body is working properly! I've been able to lose 65 lbs in one year. I am 58 years old. I do not take ANYTHING without intense research. Doc said I could die if my blood calcium stayed to low-severe muscle spasms in large muscles occur without it. The heart is a muscle. I eat mostly vegetarian and beef. No nuts, wheats or sugar. Especially 'sugar free'. No high fructose, anything with 'ose' after it is sugar. I cannot eat high complex sugars like corn, pasta and junk foods or processed meats. I hope you find a doc to treat you with Calcitriol to bring your BC levels back up. Over the counter calcium will not do it-I've tried. No more steroids! So dangerous! We are just guinea pigs-why they call it "The Practice"
Oh and levothyroxine caused major T3 dumping. Thot I was having s heart attack! Went off that to. I take Thyroid Helper since I wouldn't let doc take my whole thyroid out. My hair loss stopped. Actually have finger nails now! Start here for research by Doctors-not bloggers.
Wow....and I thought I was the only thyroidectomy for cancer patient that has needlessly suffers at the hands of horrible Endos....I have been house bound off and on for 2.5 yrs with horrible ankle,feet,calves, knee and hip pains. I have tried everything just about to get rid of these constant reminders of what a bad mistake I made having this thyroidectomy I rather lived with cancer ...honestly this isn't living....I'm 48yrs old and my lower body hurts so bad I shuffle when I walk because I feel like I'm walking on glass. I was also diagnoised with Psoriatic Arthritis last year they believe this is the cause of my pains .....yeah not buying it I was fine until they yanked my thyroid out.... now I'm 48 going on 98.
I think my pains are from being under medicated because the accountant of the medical field Endocrinologist think labs are king and what your feeling is your unwillingness to move on....yup here this line of garbage from one of my 4 fired endos. I'm bitter because I'm just existing not living.